# SDR UPS05843690

- Difficulty date: January 20, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 PIT DOOR OPENED ON LANDING A/C OOS.   11832 ASSIGNED TO THIS WRITE UP 0557984 C/W ALL ITEMS ON ECA FORM 11832, SYS OPS CK OK.
